# SDR USAA920071259

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 43,988 hours, 18,066 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-RON- NR 4214235/EO5407R146, CRACK AT NR 2 FASTENER HOLE (AFT INBD) OF NR 1 ENGINE DIAGONAL BRACE FITTING INSIDE PYLON EO 547R146.  REPAIRED IAW EA100041.
